The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 1172.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697002

Digital Object Identifier
doi:10.1214/aoms/1177697002

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 41 (1970), no. 3, 1172. doi:10.1214/aoms/1177697002. https://projecteuclid.org/euclid.aoms/1177697002


Export citation